# SDR SWAA2022051105711

- Difficulty date: May 9, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 77,548 hours, 45,478 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lh Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD T/E AFT FLAP LOWER SKIN PUNCTURE /CRACK LH INBD T/E AFT FLAP LOWER SKIN PUNCTURE & CRACK 24.5 IN. FROM OB END AND 6 IN. FROM TE. / [01] INSTALLED PERMANENT TO FLAP LOWER SKIN PER SRM 51-70-10 AND SRM 57-53-01-2R-4. PERMANENT REPAIR
